I have just started TRT 6 weeks ago. The doc started me on a smaller dose (25mg 2 x week of cypionate SQ), along with 250IU of HCG twice a week. My labs came in and my T was the same as before TRT (remember, I started on a smaller dose) at 419 ng/dL, with a Free T of 22.8 pg/mL. My Estradiol, using the Roche ECLIA methodology, was a fairly low 20.7 pg/mL.
My doctor has now doubled the dose of cypionate to 50mg 2 x week. All fine and good.
The problem I have is that three weeks ago my nipples got ichy and very sensitive. This lasted for two weeks. Now they are only a little bit sensitive (thankfully), but still perpetually perky. What is causing this? I immediately assumed gyno from high Estradiol, but this doesn’t seem to be the same. Can anyone explain this?
EDIT: Had doubled my T cyp quantities because I’m spacing out today. Fixed. Forgot to divide total amounts by number of times taken.